# SDR CALA9801999

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/16 CRACK IN R/H WING UPPER TRAILING EDGE OUTBOARD HINGE CUTOUT AT #11 SPOILER HINGE. THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 51-10-2, 57-30-1, AND 57-30-4, PAGE 29.
